# SDR IPXA2017092822123

- Difficulty date: September 15, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 30,373 hours, 20,571 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149N7653
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C18, RIGHT AFT LOWER WING TO BODY FAIRING AREA, BS 1240 HAS AREAS OF CORROSION AFT LOWER CORNER RAT COMPARTMENT FAIRING ATTACH ANGLE.  CUT AND REMOVED DAMAGED SECTION  OF ANGLE, REPAIRED IAW SRM 53-60-71-2R, AND 51-70-12
